CSpace
discrepancyofcertainkroneckersequencesconcerningtranscendentalnumbers
YaoChen Zhu
2007
Source Publicationactamathematicasinicaenglishseries
ISSN1439-8516
Volume23Issue:10Pages:1897
AbstractLet ω 1, . . . , ω s be a set of real transcendental numbers satisfying a certain Diophantine inequality. The upper bound for the discrepancy of the Kronecker sequence ({nω 1}, . . . , {nω s })(1 ≤ n ≤ N) is given. In particular, some low-discrepancy sequences are constructed.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38561
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
YaoChen Zhu. discrepancyofcertainkroneckersequencesconcerningtranscendentalnumbers[J]. actamathematicasinicaenglishseries,2007,23(10):1897.
APA YaoChen Zhu.(2007).discrepancyofcertainkroneckersequencesconcerningtranscendentalnumbers.actamathematicasinicaenglishseries,23(10),1897.
MLA YaoChen Zhu."discrepancyofcertainkroneckersequencesconcerningtranscendentalnumbers".actamathematicasinicaenglishseries 23.10(2007):1897.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YaoChen Zhu]'s Articles
Baidu academic
Similar articles in Baidu academic
[YaoChen Zhu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YaoChen Zhu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.